# SDR HCMA0000211

- Difficulty date: July 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N196BH
- Make and model: Snias AS350B2
- Aircraft serial: 3036
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Seal
- Part number: 7704411
- Condition: Leaking
- Location: T/R Drive
- Part time: 908 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAG SEAL LEAKS.  (X)
